# SDR SWAA2022021508173

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 772 BETWEEN STR 25R AND 25L FLOOR PNL SUPPORT TRANISTION STRIP PLATE IS CORRODED TOP AND BOTTOM SIDES / AFT CARGO STA 772 FLOOR PNL SUPPORT TRANSITION STRIP FOUND TO BE 100% OUT OF LIMITS IAW SRM 53-00-53-1A-2 REPLACED WITH NEWPNL SUPPORT STRIP PN 146A9401-4 IAW AIPC 53-42-11-30 AND AMM 25-52-10-400-801 ( REMOVED AND REPLACED TRANSITION STRIP) ATAG WN 0696
